Opuscula Mathematica

Opuscula Math.
 25
, no. 1
 (), 149-160
Opuscula Mathematica

On some application of biorthogonal spline systems to integral equations


Abstract. We consider an operator \(P_N: L_p(I) \to S_n(\Delta_N)\), such that \(P_Nf=f\) for \(f\in S_n(\Delta_N)\), where \(S_n(\Delta_N)\) is the space of splines of degree \(n\) with respect to a given partition \(\Delta_N\) of the interval \(I\). This operator is defined by means of a system of step functions biorthogonal to \(B\)-splines. Then we use this operator to approximation to the solution of the Fredholm integral equation of the second kind. Convergence rates for the approximation of the solution of this equation are given.
Keywords: operator associated with step functions, \(B\)-splines, integral equation, approximation.
Mathematics Subject Classification: 41A15, 45B05, 45L10, 65R20.
Cite this article as:
Zygmunt Wronicz, On some application of biorthogonal spline systems to integral equations, Opuscula Math. 25, no. 1 (2005), 149-160
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.